Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 809704, 12 pages
http://dx.doi.org/10.1155/2013/809704
Research Article

Weak Type Inequalities for Some Integral Operators on Generalized Nonhomogeneous Morrey Spaces

1Department of Mathematics, Bandung Institute of Technology, Bandung 41032, Indonesia
2Department of Mathematics and Information Sciences, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji, Tokyo 192-0397, Japan
3Department of Mathematics, Jenderal Soedirman University, Purwokerto 53122, Indonesia

Received 9 September 2013; Accepted 20 November 2013

Academic Editor: Vagif Guliyev

Copyright © 2013 Hendra Gunawan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hendra Gunawan, Denny Ivanal Hakim, Yoshihiro Sawano, and Idha Sihwaningrum, “Weak Type Inequalities for Some Integral Operators on Generalized Nonhomogeneous Morrey Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 809704, 12 pages, 2013. https://doi.org/10.1155/2013/809704.